Back to Search Start Over

Small time asymptotics of the entropy of the heat kernel on a Riemannian manifold

Authors :
Menkovski, V.
Portegies, Jacobus W.
Ravelonanosy, Mahefa
Menkovski, V.
Portegies, Jacobus W.
Ravelonanosy, Mahefa
Source :
Applied and Computational Harmonic Analysis vol.71 (2024) [ISSN 1063-5203]
Publication Year :
2024

Abstract

We give an asymptotic expansion of the relative entropy between the heat kernel q Z(t,z,w) of a compact Riemannian manifold Z and the normalized Riemannian volume for small values of t and for a fixed element z∈Z. We prove that coefficients in the expansion can be expressed as universal polynomials in the components of the curvature tensor and its covariant derivatives at z, when they are expressed in terms of normal coordinates. We describe a method to compute the coefficients, and we use the method to compute the first three coefficients. The asymptotic expansion is necessary for an unsupervised machine-learning algorithm called the Diffusion Variational Autoencoder.

Details

Database :
OAIster
Journal :
Applied and Computational Harmonic Analysis vol.71 (2024) [ISSN 1063-5203]
Notes :
Menkovski, V.
Publication Type :
Electronic Resource
Accession number :
edsoai.on1427410499
Document Type :
Electronic Resource